MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ESBF2514C103E
Medical Device Problem Codes Malposition of Device (2616); Activation, Positioning or Separation Problem (2906); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis conclusion: the reported screw gear damage, deployment issues, and inaccurate delivery could not be confirmed based on the pre-implant film provided; therefore, the cause of the events could not be determined.Procedural angiograms showing the deployment of the stent and the stent graft position after deployment were not available.There were no obvious anatomical characteristics that could have contributed to these issues.It is likely that these events were related to the reported damage of the screw gear during preparation, but this could not be confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the deployment of the suprarenal stent of a stent graft esbf2514c103e endur iis bif, the back-end screw gear was found to be broken in half.The event occurred during the index procedure treating a 49mm aneurysm.The screw gear appeared to have snapped during device preparation, but the damage went unnoticed until the deployment of the suprarenal struts.It is believed that the damage occurred during pre op, as it did not appear that the scrub tech removed the clear plastic tab before lifting the back end of the device to flush the catheter.The physician was able to manually hold the screw gear to facilitate deployment of the suprarenal struts and successfully capture the tip for removal.However, this device issue impacted the deployment, causing thegraft to land lower than initially intended.Despite this, the outcome was considered satisfactory due to an adequate neck length.No patient complications have been reported in connection with this event.
 
Additional Manufacturer Narrative
Device analysis summary; device was received with the external slider in the home position.The stent graft had been deployed prior to receipt of the device and was not received for analysis.A detachment was evident to the back end screw gear, with deformation evident to the screw gear and hypotube at the detachment site.The detached section was received alongside the device.Kinks were evident to the graft cover over the spiral member.A bend was evident to the tip.No other deformation evident to the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22076928
Report Number9612164-2025-02559
Device Sequence Number9337927
Product Code MIH
UDI-Device Identifier00643169439986
UDI-Public(01)00643169439986(17)260625(21)V31448632
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2026
Device Model NumberESBF2514C103E
Device Catalogue NumberESBF2514C103E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale